# SDR 05FDEA01822

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 47,946 hours, 28,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN, SECTION 48, BS 1329 LBL 22 3 INCHES O/B OF AFT AIRSTAIR   CUTOUT GOUGED.  *S/D*  GOUGED IN EXTERNAL SKIN OF THE AFT AIRSTAIR CUTOUT AT BS 1329 LBL 22 WAS OUT OF LIMITS IAW SRM 53-30-1.  CUT OUT DAMAGE AND FABRICATED REPAIR IAW SRM 51-10-2, ALODINE & PAINTED IAW FED EX 51-20-031-7.  INSTALLED FASTENERS IAW SRM 53-30-2.
